Kernels for products of L-functions
Diamantis, Nikolaos and O'Sullivan, Cormac (2013) Kernels for products of L-functions. Algebra and Number Theory, 7 (8). pp. 1883-1917. ISSN 1937-0652
Official URL: http://msp.org/ant/2013/7-8/p05.xhtml
The Rankin-Cohen bracket of two Eisenstein series provides a kernel yielding products of the periods of Hecke eigenforms at critical values. Extending this idea leads to a new type of Eisenstein series built with a double sum. We develop the properties of these series and their nonholomorphic analogs and show their connection to values of L-functions outside the critical strip.
Actions (Archive Staff Only)